# SDR SWAA2024050782959

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N8832H
- Make and model: Boeing 737-8
- Aircraft serial: 67751
- Aircraft time: 4,555 hours, 2,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561AB CRACKED.   LOCATED AND DRILLED NEW PANEL PER SRM 51-40-05.   INSTALLED REPLACEMENT PANEL PER AMM 57-50-02 CLEARANCE CHECK GOOD.
